Illinois Journal of Mathematics

Closed partitions of maximal ideal spaces

T. W. Gamelin and D. R. Wilkin

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 13, Issue 4 (1969), 789-795.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053440

Digital Object Identifier
doi:10.1215/ijm/1256053440

Mathematical Reviews number (MathSciNet)
MR0251540

Zentralblatt MATH identifier
0181.14403

Subjects
Primary: 46.55

Citation

Gamelin, T. W.; Wilkin, D. R. Closed partitions of maximal ideal spaces. Illinois J. Math. 13 (1969), no. 4, 789--795. doi:10.1215/ijm/1256053440. https://projecteuclid.org/euclid.ijm/1256053440


Export citation